Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices

Baake M, Neumärker N (2012)
Discrete and continuous dynamical systems A 33(2): 527-553.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
We study various aspects of the dynamics induced by integer matrices on the invariant rational lattices of the torus in dimension [2] and greater. Firstly, we investigate the orbit structure when the toral endomorphism is not invertible on the lattice, characterising the pretails of eventually periodic orbits. Next we study the nature of the symmetries and reversing symmetries of toral automorphisms on a given lattice, which has particular relevance to (quantum) cat maps.
Erscheinungsjahr
Zeitschriftentitel
Discrete and continuous dynamical systems A
Band
33
Zeitschriftennummer
2
Seite
527-553
ISSN
PUB-ID

Zitieren

Baake M, Neumärker N. Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices. Discrete and continuous dynamical systems A. 2012;33(2):527-553.
Baake, M., & Neumärker, N. (2012). Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices. Discrete and continuous dynamical systems A, 33(2), 527-553. doi:10.3934/dcds.2013.33.527
Baake, M., and Neumärker, N. (2012). Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices. Discrete and continuous dynamical systems A 33, 527-553.
Baake, M., & Neumärker, N., 2012. Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices. Discrete and continuous dynamical systems A, 33(2), p 527-553.
M. Baake and N. Neumärker, “Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices”, Discrete and continuous dynamical systems A, vol. 33, 2012, pp. 527-553.
Baake, M., Neumärker, N.: Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices. Discrete and continuous dynamical systems A. 33, 527-553 (2012).
Baake, Michael, and Neumärker, Natascha. “Orbit structure and (reversing) symmetries of toral endomorphisms on rational lattices”. Discrete and continuous dynamical systems A 33.2 (2012): 527-553.
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2012-09-24T13:22:08Z

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1205.1003

Suchen in

Google Scholar